# SDR 03FDEA00354

- Difficulty date: March 28, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310
- Aircraft serial: 283
- Aircraft time: 34,627 hours, 17,136 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HORIZONTAL STAB.  INTERIOR RIB 5 UPPER CHORD AT REAR SPAR IS CRACKED AT HOISTING POINT WRITTEN ON FEDEX N/R N00494 UNDER MAE W/O NR 13350    CUT OUT DAMAGED SECTION IAW/SRM 51-71-50 FABRICATED   REPAIR   ANGLE OF 7075T6 BATCH NR 7R00115001 IAW/SRM 51-71-50 INSTALLED REPAIR ANGLE   IAW/SRM   51-40-21. COMPLETED UNDER  MAE W/O NR 13350 ON FEDEX NR. N00494.
